# SDR CALA0400699

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 57,629 hours, 29,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Shorted
- Location: Left Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT EMERGENCY EXIT SIGN WAS FOUND SHORTED.  THE EXIT SIGN WAS REPLACED.
